MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the heart rhythms from this telemetry transmitter (tele) are showing artifacts.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.A2 - a6, b6 - b7, d10 concomitant medical device.Attempt #1 02/14/2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 02/15/2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 03/06/2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Central nurse's station (cns) model: ni, sn: ni, device manufacturer date: ni, unique identifier (udi) #: ni, returned to nihon kohden: not returned.Multiple patient receiver (org) model: ni, sn: ni, device manufacturer date: ni, unique identifier (udi) #: ni, returned to nihon kohden: not returned.
 
Event or Problem Description
The biomedical engineer (bme) reported that the heart rhythms from this telemetry transmitter (tele) are showing artifacts.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of the complaint: the biomedical engineer (bme) reported that the heart rhythms from this telemetry transmitter (tele) are showing artifacts.No patient harm was reported.Investigation conclusion: the evaluation of the returned device was not able to duplicate the reported issue.The device was tested on a simulator and no issues were observed.As the issue could not be duplicated, the root cause cannot be determined.The zm-530pa (sn: (b)(6)) with ch 9116 showed no signs of visible damage or scratches and showed signs of liquid intrusion.All leads (1, 2, 3, va, and vb), as well as hr and spo2, were tested using a simulator and monitored by cns-6201.The report was not duplicated, the issue appears to be on the customer's side.It is thought that the issue is related to the leads, network, ord, amp, or antenna.The following fields are not applicable (na) to the mdr report: b2 d4 lot number & expiration d6a - d6b d7b f1 - f14 g4 device bla number g5 g7 h2 h7 h9 the following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.A2 - a6.B6 - b7.D10 concomitant medical device.Attempt #1 (b)(6) 2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 (b)(6) 2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 (b)(6) 2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Central nurse's station (cns) model: ni sn: ni device manufacturer date: ni unique identifier (udi) #: ni returned to nihon kohden: not returned.Multiple patient receiver (org).Model: ni sn: ni device manufacturer date: ni unique identifier (udi) #: ni returned to nihon kohden: not returned.Corrected information: **udi related data quality updates** d4 unique device identifier (udi) #: corrected the udi # to include the pi information.Additional information: b4 date of this report d9 device available for evaluation g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes h11 additional manufacturer narrative h11 corrected data.

Brand Name
ZM-530PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18899291
Report Number8030229-2024-04163
Device Sequence Number7477367
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL NURSE'S STATION; CENTRAL NURSE'S STATION; MULTIPLE PATIENT RECEIVER; MULTIPLE PATIENT RECEIVER
Patient SexUnknown